Barbara L

I have taken Prednisolone for over 30 years, originally prescribed by my GP for Asthma

Unfortunately although my asthma is controlled and I no longer need steriods it is really hard getting off them. More recently I have had a painful shoulder and arm which us getting worse and I am worried it may be contributed to long term steriods? Anyone have any advice please?

Last edited by

5 Replies

oldestnewest
  • i developed a "frozen" shoulder the last time I got off steriods. no one was able to tell me if it was related to the steriods or not; steriods can be really hard on your bones and joints; you should probably see a doc for an xray at least

  • I have weaned patient off steroids using my own combo of my well researched , proven homoeo remedies.

    Contact me my id kmcmurli@gmail.com

    My website suvidhaa.org located in Bangalore India.

  • I have had chronic ITP since 2007. I have been on prednisone for about five years-------amount of mg changing anywhere from 50 mg to 5 mg every day. Since I started this journey I have developed cataracts, osteoporosis, hair loss, continual bruising, insomnia and fatigue. My biggest concern is the osteoporosis. My doctor has advised me to take my calcium, magnesium, vitamin D3, vitamin K and exercise (especially walking). So I bought a treadmill and a palates machine. I watch my diet very carefully and try eating only foods I know will be beneficial to good health. Then I meditate and pray-------and try to find humor in life as laughter is good for mind and body. Now, about your question-------have a bone scan to see if perhaps you've developed osteopenia or osteoporosis. And, it does not matter if you're 15 or 50. If you have ITP and take steroids you can expect bone problems. Take care!

  • Hi 22-patience I hated steroids when I was on them and was on a daily dose of 80mg. It really messed with my head. My consultant said at that dose I would have one of three side effects:- hallucinations, feelings of wanting to commit suicide or memory loss. I got the third one. It was very unpleasant and although I came off steroids nearly two years ago I still get the side effects even now. I am careful with my diet and have managed to take off the four and half stone I put on with the steroids. Like you, I try to look at the brighter side of life. take care and keep smiling. Nicky

  • Barbara.

    You may meet me or contact me. I have already responded to blogs on this site. It is not end of the road. See my website suvidhaa.org

    Sure shot cure without steroids !!!!!!! Surprised? See the testimonial on my site.

    Dr murali

You may also like...